MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 2200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the ltv 2200 ventilator fio2 via external analyzer was much lower than the fio2 was set.This happened during patient use.The ventilator was swapped out for a different device.There was no patient harm reported with this event.
 
Additional Manufacturer Narrative
H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Result of investigation: the reported fio2 problem was duplicated and isolated to o2 blender assembly p/n 15079-001 s/n (b)(6), solenoid 1 output port on manifold is clogged with metal debris preventing o2 flow.Additional failure found, unable to calibrate vhome trim within specification due to failed flow valve assembly p/n 10019 s/n (b)(6) rev.An.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 2200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18055325
Report Number2021710-2023-18343
Device Sequence Number12280623
Product Code CBK
UDI-Device Identifier10190752139220
UDI-Public(01)10190752139220
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 2200
Device Catalogue Number22690-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown